# SDR CA030918009

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,091 hours
- Engine: Pwa R985AN14B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Condition: Failed
- Location: Wobble Pump
- Part time: 10,300 hours
- Component: Wobble Pump
- Component part number: P19AF
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON INSPECTION THE WOBBLE PUMP WAS FOUND TO BE LEAKING FUEL FROM THE DIAPHRAGM SEAL AREA DURING A SYSTEM PRESSURE TEST. THE OVERHAUL FACILITY CONFIRMED THAT THE SEAL AND O-RINGS WERE OLD AND IN NEED OFREPLACEMENT.
